| Catalog Number |
0507486000 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Discarded.
Event or Problem Description
It was reported that black rubber from the cement mixer became loose and mixed with the cement.There was a delay of a couple of hours to get a new device.The procedure was completed successfully with no adverse consequences reported.